A NEW APPROACH TO SEPARABILITY AND COMPACTNESS IN SOFT TOPOLOGICAL SPACES


Bayramov S., Aras Ç.

TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.9, no.1, pp.82-93, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2018
  • Title of Journal : TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Page Numbers: pp.82-93

Abstract

The concept of soft topological space was introduced by some authors. In the present paper, we investigate some basic notions of soft topological spaces by using new soft point concept. Later we give T-i-soft space and the relationships between them are discussed in detail. Finally, we define soft compactness and explore some of its important properties.